# SDR SWAA2020011118214

- Difficulty date: January 11, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 29,334 hours, 17,735 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VAPOR BARRIER HAS AN 11' LONG CRACK IN BAY 7L LBL 31.83 TRANSFERRED FROM G583592. APPLIED INTERIM REPAIR IAW SRM 57-10-10-1A-2 / PERMANENT REPAIR ACCOMPLISHED ON WORK ORDER 397-1700/001 DEFECT NO X973958
